# SDR CALA2021022200193

- Difficulty date: February 19, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 59,434 hours, 26,105 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 05347719820000
- Condition: Corroded
- Location: Fr 58
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING AT FR 58 UNDERNEATH TORSION BOX COVER HAS CORROSION IN FA STENER HOLES AND HOLES ARE OUT OF ROUND, REPLACEMENT REQUIRED PER NR9290727.  REMOVED AND REPLACED FITTING AT FR 58 UNDER TORSION BOX IAW SRM 5 1-72-11-911-001 PER NR9290727.
